By the same authors

From the same journal

Martingale solutions of nematic liquid crystals driven by pure jump noise in the Marcus canonical form

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Differential Equations
DateAccepted/In press - 8 Nov 2018
DateE-pub ahead of print (current) - 8 Nov 2018
Number of pages80
Pages (from-to)1-80
Early online date8/11/18
Original languageEnglish

Bibliographical note

© 2018 Elsevier Inc. All rights reserved.This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations